# SDR DXTA2021122754120

- Difficulty date: December 25, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N822QS
- Make and model: Cessna 120
- Aircraft serial: 7000060
- Aircraft time: 153 hours, 89 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: OVERHEAD CABIN EMERGENCY LIGHTS ARE INOP. // SIGNOFF// PERFORMED OPERATIONAL CHECK OF THE EMERGENCY LIGHTS AND IS GOOD IRW CE-700 AMM 33-50-00.
